- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2023 16 (4)
- Authors
- Kurbanbaev, Tuuelbay K.
- Contact information
- Kurbanbaev, Tuuelbay K.: Karakalpak State University Nukus, Uzbekistan; I. Romanovskiy Institute of Mathematics Uzbekistan Academy of Sciences Tashkent, Uzbekistan;
- Keywords
- Lie algebra; Leibniz algebra; solvable algebra; nilradical; thin Lie algebra; thin Leibniz algebra; derivation; inner derivation; almost inner derivation
- Abstract
The present paper is devoted to almost inner derivations of thin and solvable Leibniz algebras. Namely, we consider a thin Lie algebra, solvable Lie algebra with nilradical natural graded filifform Lie algebra, natural graded thin Leibniz algebra, thin non-Lie Leibniz algebra and solvable Leibniz algebra with nilradical nul-filiform algebra. We prove that any almost inner derivations of all these algebras are inner derivations
- Pages
- 457–474
- EDN
- KGFQAW
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/150181
Journal of Siberian Federal University. Mathematics & Physics / Almost Inner Derivations of Some Leibniz Algebras
Full text (.pdf)